What are possible symptoms one may face and how long do they last. For example if one were to raise or lower their dose could they experience ED, anxiety, sleeplessness, etc? And for how long? How long does it take for you to know the protocol is no good for you?
I have read that some do go through a bit of that, though complete ED seems rare. Personally I have experienced a slight limpness when erect during BIG changes but even swinging between 80mg-160mg a week doesn’t cause that anymore. Mostly I get some bacne, oily forehead, and some times my ejaculate level fluctuates but everything levels out after about 14 days. Forehead is still slightly oily but the other symptoms clear up.
Thanks for the input. I am currently doing 40mg EOD for a weekly total of 140. I have been trying to determine if I am still in flux or if my dose is too high. I think it may be the latter. ED, anxiety, and insomnia are very real. Feel like a beta bitch. My TT is around 1250 so figure a 25% drop to around 900 may be worth a try. I’ve tried 200mg, 180, and now 140. Funny thing is that my bloodwork isn’t very different between all those dosages.
My total t was almost the same from 115 to 140. But estradiol went from 29 to 37. So am personally going back down to 120ish.
I had also problems and seem to have lost my night and morning wood.
Hopefully it comes back.
I’m sure it will man! If it was there at 115 then it should be there again when you go back.
If the 100mg works I am going to be kicking myself for not starting low and working my way up.
Want to know how hard this will be to predict? Here’s my feelings at various doses over the years:
200mg- great; zero issues
500mg- same as 200
120- same as 200
60- fucking kill me
140- same as 200
Meanwhile, you have guys who go from 80/w to 100/w and their dicks break, they can’t sleep, and they lose their minds. You’ll know exactly how you respond to a change in protocol after you’ve made the change. It’s a total roll of the dice the first few times you make a change and after that you’ll have a feel for how you respond to a different dose/schedule/whatever.
I have that broken dick problem you speak of. But this question has to do more with how long does the adjustmant phase last and what symptoms might people experience during the fluctuation
I’ve said this on this forum and get slammed.
Like any other medication you start low and go up. Thats exactly how they do it with thyroid hormones.
how the hell you supposed to know the minimum amount of medicine to take for symptom resolution if you don’t start low.
It lasts as long as it takes for whatever adjustment to stabilize. So with test e/c you shouldn’t have issues longer than four weeks. If it’s a small adjustment then it’s less likely you’ll notice a big line in the sand type of moment. If it’s a big change in dose then that’ll obviously be more easy to spot.
As I went down to then 100 I started feeling not so good. Kinda of like what was the point of being on TRT. My gym performance went down a touch, my physique went down a bit. Felt kinda blah. I had an appointment with my doc and he put my on 80mg twice a week along with 300iu HCG twice a week. I stopped trying to micromanage myself and kind of left it up to god and trusted the Dr that if stopped thinking about TRT so much that I would eventually feel better. When I was doing eod injections, it was like a constant reminder to assess how I felt. With twice a week, I think about TRT way less and that has helped me to relax alot. A month and a hlf has flown by much quicker than a month and a half on eod injections. This is probably the best I have felt on TRT except my sleep is shaky and this causes me to be tired and somewhat disconnected during the day. But I am not going to worry about it and trust that it will sort itself out. I have started using my CPAP machine again and I think that is a huge peice of my puzzle. I know that the TRT made my sleep apnea worse. In general I feel pretty damn good but once I get this sleep sorted out I will be firing on all cylinders.